# SDR MWEA020702

- Difficulty date: November 18, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Part number: 9957485511
- Condition: Scratched
- Location: Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT RUDDER SKIN IS SCRATCHED.  --  REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER AND RE-BALANCED RUDDER.
